# SDR ASAA2021022734349

- Difficulty date: February 27, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A8126U31
- Condition: Corroded
- Location: Bs 493-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD IN FWD CARGO HAS CORROSION ON RH SIDE BETWEEN F/S 493 TO F/S 500A AT FLOOR  GROUNDED - YES. REMOVED & REPLACED SHIELD IN FWD CARGO BETWEEN F/S 493 TO F/S 500A AIW B737-700 SRM 51-40-02-0G-0W=1 O=.022 R=.027 L=4 D=.005
